Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling nauseous and dizzy after accidentally taking a medicine. What to do? On medication for anxiety and panic disorder

Hello, I am quite worried right now because, I just took my daily meds, and one of the pills WERE NOT my meds.. Im on Clonazepam for Panic and anxiety , and Amitripaline for sleep disorder . And my mother takes Clonezapam as well so she gave me some since Im out of my meds till tomorrow, the problem is is that she also takes (I believe its Seroquel because of what ive been reading about this pill) that she gave me by accident because they look very close to 1mg Clonazepam pill,,. They are small orange pill with a QT on one side, and a arrow sign on the other side. they look like a 1mg clonezapam pill. And I believe i just took one with my Clon. I am 25 years old and have been on Clonazepam for about 10 years now for severe anxiety and panic disorder . Should I call 911 right now and be alarmed? should I be worried? Im already starting to feel a bit dizzy,, please help with any info, and if I will be okay with this. And what should I expect to feel from this... Im terrified because I don t like taking pills as is. Again, its very small orange pill with a arrow on one side and QT on the other, what is it? and what will it do? Im so scared,, im sure you can tell . Thanks for all help and i hope for a quick reply, as I think this mystery pill is taking effect,, im feeling a bit dizzy and nauseous. Is this just the beginning ?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your mother is also a patient and she is taking her tablets since long time. As her complaints suggest she may require a higher dose. or else she must be having a strip from which she gave you the pill.
So don't worry, you have taken the pill which your mother is using, i dont think that you will have any problem with that pill. If some thing is going wrong you can consult for assistance, and your mother is there to look after the things.
For the present you stop thinking about your health and try to have diversion towards other things like reading, hearing music, etc.
Still if you feel same thing consult er for help. wishing that nothing will happen to you, and thanks for calling.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor